Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Missed period, faint positive on PT, been spotting brown. Reason?

My last period was October 21st I have now missed 3 in November I had a faint positive then went to the doctor for a blood test and it was negative. I have been spotting brown for 5 days but only when I wipe until about 30 minutes ago I saw a small clot when I went to the bathroom and dark red. But it only lasted maybe 30o seconds and now it s light brown again when I wipe
Asked On : Sat, 26 Jan 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Hello, thanks for the query,

Causes of false possitive UPT:
1. improper testing
2.Evaporation line on a pregnancy test
3.Certain medications such as phenothiazine can interfere with test results.
4.Certain medical conditions can lead to false positive test results
5.Expired tests or faulty home pregnancy tests can also lead to false positive results.

Repeat UPT. and get a USG done to rule out miscarriage.

Dr Nilofer
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Kiriti Yadav's  Response
hello brittney,
since you r not having ur periods properly and your UPT is slight positive or in medical term we can say it false positive is not a serious problem ,first u should take your UPT again in proper manner, if your upt is negetive so you have to check wether in recently you have been taking some treatment ,because some of drugs also causes this imbalance ,may be you are anemic or some nutritional imbalance ,so dear first you should go for routine blood test and then for USG ,and make shure that you are not in stress ,so i hope this advice will help you ,
take care
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor